1 Vol 47, No 2 (2016)

Vol 47, No 2 (2016)

Table of Contents

Papers

A useful orthonormal basis on bi-slant submanifolds of almost Hermitian manifolds PDF
Mehmet Gulbahar, Erol Kilic, Sadik Keles 143-161
Joins, coronas and their vertex-edge Wiener polynomials PDF
Mahdieh Azari, Ali Iranmanesh 163-178
Second degree generalized Jacobi iteration method for solving system of linear equations PDF
Tesfaye Kebede Enyew 179-192
Uniqueness of difference-differential polynomials of entire functions sharing one value PDF
Renukadevi S. Dyavanal, Ashwini M. Hattikal 193-206
On some classes of invariant submanifolds of lorentzian para-sasakian manifolds PDF
Srimayee Samui, Uday Chand De 207-220
Inequalities for power series with nonnegative coefficients via a reverse of Jensen inequality PDF
Silvestru Sever Dragomir 221-236
Growth of solutions of second order linear differential equations with extremal functions for Denjoy's conjecture as coefficients PDF
Jianren Long 237-247
Lorentz space estimates for vector fields with divergence and curl in Hardy spaces PDF
Yoshikazu Giga, Xingfei Xiang 249-260


Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax